# SDR FDEA201104182042

- Difficulty date: April 18, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 61,419 hours, 14,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Part serial: 62586
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREDISPATCH CK, FOUND ON COURIER COMPARTMENT EMERGENCY LT TEST INOP.  REMOVED AND REPLACED EMG POWER SUPPLY UNIT AND EMERGENCY SUPPLY BATTERY, REF MM 33-51-14-04-09.  OPS CK GOOD.  OK FOR SERVICE.  (CLOSED)
